Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 19, 2013, 8:24 PM EDT for Berks County, Pennsylvania. It was in force for 36 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2013, 8:24 PM EDT (00:24 UTC)
- Expired
- Jul 19, 2013, 9:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 143 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 8:40 PM EDT | TSTM WND DMG | Spring Twp, PA | SOME TREES DOWN IN SPRING TOWNSHIP. |
| Jul 19, 8:45 PM EDT | TSTM WND DMG | 2 Wsw Flying Hills, PA | SOME TREES DOWN IN CUMRU TOWNSHIP. |
| Jul 19, 8:50 PM EDT | TSTM WND DMG | Saint Lawrence, PA | TREE ONTO WIRES IN SAINT LAWRENCE. |
| Jul 19, 9:10 PM EDT | HAIL 0.5 | Fleetwood, PA | HALF INCH HAIL REPORTED IN FLEETWOOD. REPORT RELAYED BY EPAWA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3898 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
216
WWUS81 KPHI 200024
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
824 PM EDT FRI JUL 19 2013
PAZ060-200100-
BERKS PA-
824 PM EDT FRI JUL 19 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...
AT 822 PM EDT...A STRONG THUNDERSTORM WAS NEAR DENVER...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WERNERSVILLE AROUND 835 PM...WHITFIELD
AROUND 840 PM...WYOMISSING HILLS AROUND 845 PM...LAURELDALE AROUND
850 PM...SHOEMAKERSVILLE AROUND 855 PM AND FLEETWOOD AROUND 900 PM.
LAT...LON 4057 7587 4033 7568 4021 7600 4029 7612
4035 7620 4036 7621
$$
FROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:41 PM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, Jul 19, 3:41 PM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT FRI JUL 19 2013
.SYNOPSIS...
THE MASSIVE HIGH PRESSURE SYSTEM THAT HAS HAD A GRIP ON OUR REGION
FOR THE PAST WEEK FINALLY RELEASES US AS IT MOVES FURTHER SOUTH. A
WEAKENING COLD FRONT WILL SLOWLY PUSH INTO OUR REGION EARLY SUNDAY
MORNING AND STALL TO OUR IMMEDIATE SOUTH BY MONDAY KEEPING US
UNSETTLED. ANOTHER COLD FRONT LOOKS TO IMPACT THE REGION BY THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WE WILL DROP THE HEAT ADVY FOR COASTAL DELAWARE AS THE SEA BREEZE
FRONT HAS MOVED THROUGH. PLEASE REFER TO 8 PM UPDATE FOR CHANGES
IN THE HEAT RELATED HEADLINES FOR SATURDAY.
THE GFS INITIALIZATION AT 500MB LOOKED BETTER THE WRF-NMMB AND OVERALL
A MODEL BLEND LOOKED BEST AT 925MB AND 850MB. AS FAR AS CONVECTION
GOES, IT HAS NOT BEEN THE WRF-NMMB'S (NOR ITS MESOSCALE MODELS) FINEST
REGIME IN OUR CWA NOR DOES ITS PRE-FRONTAL LARGE DROP OF
TEMPERATURES AND DEW POINTS ON SATURDAY LOOK GOOD. OVERALL A COSPA/HRRR
AND CAN RGEM BLEND SEEMS TO BE WORKING THE BEST AND WE FOLLOWED IT
INTO THIS EVENING. CONVECTION HAS DISSIPATED RAPIDLY AFTER DARK AND
WE DO NOT THINK ANY FRONTAL CONVECTION WILL SURVIVE ITS OVERNIGHT
TRIP INTO OUR CWA, SO NO OVERNIGHT POPS.
LAPS SBCAPE AT PHL STILL AROUND 4000 JOULES SO WE OBVIOUSLY HAVE THE
ENERGY. SOME CONVECTION IS POPPING IN THE TRUEST DEFINITION OF
ISOLATED SO FAR THIS AFTERNOON. THERE IS WEAK DPVA OVER THE
NORTHWESTERN PART OF OUR CWA AND NOW COUPLED WITH OUTFLOW BOUNDARIES
SHOULD KEEP ISOLATED CONVECTION GOING. WE DID CARRY A HIGHER CHANCE
WEST WITH THE THOUGHT THAT SOME OF THE ERN WV/WRN VA CONVECTION
MIGHT GET HERE LATER THIS AFTERNOON AND EARLY THIS EVENING. LIKE
YESTERDAY, THE WIND FIELD ALOFT IS NOT IMPRESSIVE TO MOVE THEM ALONG.
DEW POINTS ARE AT SIMILAR LEVELS FROM YESTERDAY AND MIN TEMPERATURES
WERE KEPT UP ABOVE MOST OF THE STAT GUIDANCE.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
WE WILL LIKELY BE ISSUING NEW HEAT ADVISORIES FOR SATURDAY FOR SECTIONS
OF OUR DELMARVA CWA AND ALONG THE I95 CORRIDOR BETWEEN TTN AND NYC BASED
ON EXPECTED HEAT INDICES. THE URBAN AREA EXCESSIVE HEAT WARNING
REMAINS IN EFFECT.
THE GFS THERMAL FIELD SOLUTION APPEARS MORE LOGICAL. THE WRF-NMMB
OOZING OF THAT MUCH COOLER AIR PRE FRONTAL DOES NOT LOOK LIKELY.
WHILE THE BEST OF THE HOME GROWN HEAT WILL BE OFFSHORE, UPWIND
TEMPERATURES ARE NOT THAT MUCH LOWER. IN GENERAL A 1-3F DROP IN AIR
TEMPERATURES WITH SIMILAR DEW POINTS IS FORECAST BY THE MODEL'S
THERMAL AND MOISTURE FIELDS AOB 850MB. NOT BANKING ON AFTERNOON
CONVECTION OR CIRRUS TO SAVE THE DAY AS TEMPERATURES HAVE BEEN
RISING QUICKLY DURING THE MORNING. MAX TEMPS MUCH CLOSER TO GFS MOS.
NAM MOS GIVEN ZERO WEIGHT.
GOING MUCH CLOSER TO THE GFS MODEL FOR THE OVERALL SYNOPTIC SCALE
FORCING ON SATURDAY. WRF-NMMB SOLUTION DILUTES THE THERMAL GRADIENT
AND IN OUR OPINION LESSENS TSRA CHANCES TOO MUCH IN THE PROCESS.
THE GFS MAY BE WRONG BECAUSE OF SLOWER TIMING OF CONVECTION, BUT ITS
SOLUTION HAS BEEN MORE CONSISTENT AND LOGICAL. THE DP/DT ON IT IS
SLIGHTLY SLOWER AND WE HAVE SEEN THE BEST FCST BULK SHEAR DIP IN AND
OUT OF OUR NRN CWA IN TIME BY THE END OF THE DAY. SO OUR THOUGHT
PROCESS IS THAT A LINE OF SHOWERS AND THUNDERSTORMS WILL FORM
NORTHWEST OF OUR CWA AND IT WILL OBVIOUSLY HAVE STRONG INSTABILITY
BUT LESS SHEAR ONCE IT ENTERS OUR AREA. IT SHOULD BE ABLE TO
GENERATE A DECENT COOL POOL THAT MAY SCOFF AT OUR LESS SHEARED
ENVIRONMENT. NOT EXACTLY SURE HOW THIS WILL PROGRESS (EAST VS
SOUTHEAST). THE NORTHWESTERN PART OF OUR CWA WILL OBVIOUSLY HAVE THE
GREATEST CHANCE BECAUSE OF PROXIMITY TO THE BETTER SHEAR AND ALSO
EARLIER ARRIVAL. HIGHEST POPS THERE, THEN PROGRESSING SE LATE IN THE
AFTERNOON. PLEASE BE ALERT FOR THREATENING WEATHER.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE HEAT AND HUMIDITY WILL FINALLY BREAK ONCE A COLD FRONT LIMPS
THROUGH THE REGION BY SUNDAY, OR AT LEAST A BETTER PORTION OF OUR
REGION. OVER THE COURSE OF THE PAST DAY OR TWO OF MODEL RUNS THE
MID-LEVEL FLOW HAS BECOME MORE PESSIMISTIC WITH A STRONGER ZONAL
FLOW TAKING SHAPE. THE BETTER TROUGHING REMAINS FURTHER NORTH OF THE
REGION AS WE WILL BE SANDWICHED WITH THE DEPARTING RIDGE TO OUR
SOUTH. THE FRONT ITSELF SHOULD BE LIE NEARLY PARALLEL TO THE FRONT
BY SUNDAY SO IT MAY TAKE A WHILE, IF AT ALL, FOR IT TO CLEAR OUR
SOUTHERN ZONES. HIGH PRESSURE MOVING ACROSS TO OUR NORTH MAY HELP TO
INCH THE FRONT FURTHER SOUTH OR AT LEAST ALLOW SOME OF THE
SUBSIDENCE TO MIX OUT THE HIGHER DEWPOINTS, BUT NOT EXPECTING A FULL
CLEARING AND A RETURN TO MORE SEASONAL TEMPERATURES FOR THE SOUTHERN
THIRD OF THE CWA.
THERE WILL STILL BE PLENTY OF LOW-LEVEL MOISTURE IN PLACE WITH WEAK
SURFACE CONVERGENCE ALONG THE BAROCLINIC ZONE ON SUNDAY. SCATTERED SHOWERS
AND THUNDERSTORMS WILL HAVE ANOTHER CHANCE TO FIRE UP DURING THE
AFTERNOON AND EVENING HOURS ACROSS OUR DELMARVA ZONES. FURTHER NORTH
ENOUGH MID AND LOW-LEVEL DRYING SHOULD TAKE PLACE BEHIND THE FRONT
TO ALLOW FOR MUCH LOWER HUMIDITY LEVELS AND A RETURN TO MORE
SEASONAL CONDITIONS.
THE BRIEF RIDGING ALOFT WILL MOVE EASTWARD BY TUESDAY AS A MEAN EAST
COAST TROUGH SETS THROUGH THE REMAINDER OF THE PERIOD. THIS FEATURE,
MUCH LIKE SEVERAL TIMES THIS SUMMER, WILL ALLOW FOR MULTIPLE WAVES
TO QUICKLY MOVE THROUGH OUR REGION FROM THE SOUTHWEST ON SUNDAY AND
MONDAY. HAVING THE STALLED BAROCLINIC ZONE NEARBY ACTING AS CONDUIT
FOR THE ENERGY AND MOISTURE, PROVIDES DAILY CHANCES FOR MORE
CONVECTIVE ACTIVITY THAT WILL MOSTLY BE DIURNALLY DRIVEN.
MODEL GUIDANCE IS SHOWING A POSSIBLE WEAK SURFACE WAVE FORMING ALONG
THE DELMARVA COASTLINE WITH A STRONGER WAVE ACROSS THE OHIO VALLEY
ON TUESDAY. AS THE OHIO VALLEY SYSTEM MOVES BY TO OUR NORTHWEST IT
MAY ABSORB THE WAVE ALONG THE COASTLINE WHICH WOULD ONLY INCREASE
THE AMOUNT OF MOISTURE SURGING BACK INTO THE REGION UNDER SOUTHERLY
FLOW. THIS SYSTEM ALSO BRINGS ALONG ITS OWN COLD FRONT WHICH SHOULD
PASS THROUGH BY WEDNESDAY INTO THURSDAY. SO ONCE AGAIN WE LOOK TO
HAVE UNSETTLED WEATHER DURING THE LATER HALF OF THE LONGTERM TOO.
AS THE EAST COAST TROUGH DEEPENS LATER NEXT WEEK WE START TO SEE
ANOTHER SURGE IN PWATS TAKE PLACE FROM THE SOUTHWEST. THE PRIOR
FROPA ON THURSDAY MAY BECOME PARALLEL TO THE MID-LEVEL FLOW AND ONCE
AGAIN STALL JUST TO THE EAST OF OUR REGION WITH MORE MID-LEVEL
IMPULSES TRAVERSING OUR REGION.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE 18Z TAFS HAVE MENTION OF CONVECTION IN NORTHWEST TERMINALS THIS
AFTERNOON, THEN A VFR EVENING, SOME MVFR CONDITIONS POSSIBLE LATE
TONIGHT AGAIN AND THEN BECOMING VFR.
THIS AFTERNOON, THE BEST CHANCES FOR THUNDER ARE NORTHWEST OF THE
KPHL LOCAL AREA TERMINALS. WE DID CARRY A MVFR TEMPO GROUP THERE
TIMED TO AN AVERAGE OF THE MESOSCALE MODELS. WE ARE MORE CONFIDENT
THAT KMIV AND KACY SHOULD NOT HAVE ANY THUNDER. CONFIDENCE ABOUT
WHETHER THE THUNDER WILL DIRECTLY AFFECT THE LOCAL KPHL TERMINALS IS
TOO LOW TO INCLUDE. PLEASE WATCH FOR AMENDMENTS. STRONGER SOUTHWEST
WIND TODAY THAN YESTERDAY AND PEAK GUSTS SHOULD REACH 15 TO 20 KTS
MOST TERMINALS. THE SEA BREEZE FRONT SHOULD HAVE A HARD TIME GETTING
OFF THE IMMEDIATE COAST.
THIS EVENING ANY CHANCES FOR CONVECTION SHOULD END RELATIVELY
EARLY WITH MAYBE SOME DEBRIS VFR CLOUDINESS AROUND. CONFIDENT
ABOUT LIGHTER SOUTHWEST WINDS. OVERNIGHT, THERE SHOULD BE MORE
WINDS ALOFT, SO UNLESS A TERMINAL GETS DIRECTLY AFFECTED BY A
THUNDERSTORM, THINK THE AMOUNT AND EXTENT OF HAZE WILL BE LESS
THAN THIS MORNING, THUS JUST SOME MVFR MENTION AT THE MORE
OUTLYING AIRPORTS.
ON SATURDAY WE SHOULD BECOME VFR IF NOT VFR ALREADY BY 13Z OR 14Z.
THE BEST CHANCES FOR THUNDER ARE EXPECTED TO BE LATER THAN 18Z.
SOUTHWEST WINDS WILL INCREASE AGAIN WITH SUSTAINED SPEEDS AROUND
10 KTS AND PEAK GUSTS CLOSER TO 20 KTS.
OUTLOOK...
SATURDAY NIGHT - SUNDAY MORNING...SUB-VFR POSSIBLE IN NUMEROUS
SHOWERS AND THUNDERSTORMS.
SUNDAY...SUB-VFR POSSIBLE IN LEFT OVER SHOWERS AND THUNDERSTORMS
DURING THE AFTERNOON AND EVENING HOURS...MOSTLY CONFINED TO OUR
SOUTHERN TERMINALS.
MONDAY...MOSTLY VFR WITH ISOLATED THUNDERSTORMS ACROSS THE DELMARVA
POSSIBLE.
TUESDAY - WEDNESDAY...SUB-VFR POSSIBLE IN SCATTERED SHOWERS AND
THUNDERSTORMS.
&&
.MARINE...
WHAT LOOKS TO BE A BORDERLINE SMALL CRAFT ADVISORY EVENT IS EXPECTED
LATER TONIGHT INTO SATURDAY AS THE PRESSURE GRADIENT AND WINDS WILL
INCREASE PRECEDING THE COLD FRONT AS WILL THE SOUTHERLY SWELLS. WAVE
WATCH GUIDANCE CONTINUES TO VERIFY ABOUT A FOOT TOO HIGH AND THE
WINDS ARE ALSO VERIFYING SLIGHTLY LOWER THAN STAT GUIDANCE. WHETHER
WE DO REACH THE CRITERIA OR NOT, MARINERS SHOULD BE ALERT FOR
POSSIBLE SPECIAL MARINE WARNINGS ON SATURDAY, ESPECIALLY OFF THE
NORTHERN NEW JERSEY COAST.
OUTLOOK...
THE AFOREMENTIONED COLD FRONT WILL SLOWLY TRICKLE THROUGH OUR WATERS
BY SUNDAY ULTIMATELY STALLING CLOSE BY. WINDS AND SEAS WILL CONTINUE
TO DECREASE BEHIND THE FRONT. A WEAK PRESSURE GRADIENT DEVELOPS BY
MONDAY AS THE FRONT STALLS. MULTIPLE WAVES LOOK TO RIDE ALONG THE
BOUNDARY PROVIDING NEAR DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS.
ALL-IN-ALL WE SHOULD REMAIN SUB-ADVISORY FOR THE OUTLOOK PERIOD.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ060-
101-103-105.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ054-055-061-
062.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR PAZ070-071-
102-104-106.
NJ...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
NJZ008>010-012-013-020-027.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ001-007-014-
016-021>023.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR NJZ015-
017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ002-
003.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR DEZ001.
MD...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR MDZ008-
012-015-019-020.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 4 AM EDT SUNDAY FOR
ANZ450>455.
&&
SYNOPSIS...HEAVENER
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...HEAVENER
AVIATION...GIGI/HEAVENER
MARINE...GIGI/HEAVENERHazardous weather outlook, Jul 19, 8:12 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 812 PM EDT FRI JUL 19 2013 DEZ004-NJZ001-007>009-014-016-021>024-026-PAZ054-055-060>062-101-103- 105-210015- DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON-EASTERN MONMOUTH- SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 812 PM EDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WITH STRONG WIND GUSTS AND BRIEF POOR DRAINAGE FLOODING RAINS MAY PRECEDE A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-210015- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 812 PM EDT FRI JUL 19 2013 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THUNDERSTORMS WITH STRONG WIND GUSTS AND BRIEF POOR DRAINAGE FLOODING RAINS MAY ACCOMPANY A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ010-012-013-020-027-210015- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 812 PM EDT FRI JUL 19 2013 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS WITH STRONG WIND GUSTS AND BRIEF POOR DRAINAGE FLOODING RAINS MAY PRECEDE A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-210015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 812 PM EDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WITH STRONG WIND GUSTS MAY PRECEDE A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 6:01 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 601 PM EDT FRI JUL 19 2013 PAZ060-192245- BERKS PA- 601 PM EDT FRI JUL 19 2013 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY... AT 600 PM EDT...A STRONG THUNDERSTORM WAS NEAR BERNVILLE...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR FAIRVIEW HGTS AROUND 615 PM...CENTERPORT AROUND 620 PM...LEESPORT AROUND 625 PM...LAURELDALE AROUND 630 PM...LENHARTSVILLE AROUND 640 PM AND FLEETWOOD AROUND 645 PM. LAT...LON 4061 7588 4036 7576 4036 7616 4048 7623 ROBERTSON
Special weather statement, Jul 19, 6:15 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
615 PM EDT FRI JUL 19 2013
MDZ008-192300-
CECIL MD-
615 PM EDT FRI JUL 19 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CECIL COUNTY...
AT 612 PM EDT...A STRONG THUNDERSTORM WAS NEAR ABERDEEN...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR PORT DEPOSIT AND PERRYVILLE AROUND 620
PM...CHARLESTOWN AROUND 640 PM AND NORTH EAST AROUND 645 PM.
LAT...LON 3966 7593 3948 7584 3946 7600 3952 7599
3955 7603 3954 7607 3956 7610 3957 7610
3957 7609 3956 7608 3957 7608 3961 7612
ROBERTSONSpecial weather statement, Jul 19, 7:21 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
721 PM EDT FRI JUL 19 2013
PAZ060-101-103-192345-
BERKS PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
721 PM EDT FRI JUL 19 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CHESTER...SOUTH
CENTRAL BERKS AND WEST CENTRAL MONTGOMERY COUNTIES...
AT 715 PM EDT...A STRONG THUNDERSTORM WAS NEAR BIRDSBORO...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT
LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR CEDARVILLE AROUND 730 PM...KENILWORTH AROUND
735 PM...POTTSGROVE AROUND 740 PM AND SANATOGA AROUND 745 PM.
LAT...LON 4025 7589 4032 7556 4012 7553 4013 7588
4014 7589
ROBERTSONSpecial weather statement, Jul 19, 7:38 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
738 PM EDT FRI JUL 19 2013
PAZ103-105-200015-
UPPER BUCKS PA-WESTERN MONTGOMERY PA-
738 PM EDT FRI JUL 19 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MONTGOMERY
AND WEST CENTRAL BUCKS COUNTIES...
AT 735 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM EAST
GREENVILLE TO POTTSGROVE TO CEDARVILLE...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR RED HILL AROUND 745 PM...SANATOGA AROUND
750 PM...TRUMBAUERSVILLE AROUND 755 PM...SCHWENKSVILLE AROUND 800 PM
AND SELLERSVILLE AROUND 815 PM.
LAT...LON 4042 7555 4043 7551 4042 7548 4044 7546
4048 7524 4034 7532 4025 7545 4022 7559
4024 7560 4022 7561 4024 7565 4024 7570
ROBERTSONSpecial weather statement, Jul 19, 8:05 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
805 PM EDT FRI JUL 19 2013
NJZ009-PAZ105-200030-
HUNTERDON NJ-UPPER BUCKS PA-
805 PM EDT FRI JUL 19 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BUCKS AND
WESTERN HUNTERDON COUNTIES...
AT 801 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
PLEASANT VALLEY TO TRUMBAUERSVILLE...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR FERNDALE AROUND 815 PM...REVERE AROUND 820
PM...PIPERSVILLE AROUND 825 PM AND ERWINNA AROUND 830 PM.
LAT...LON 4073 7491 4044 7507 4033 7535 4036 7539
4053 7533
ROBERTSONSpecial weather statement, Jul 19, 8:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
824 PM EDT FRI JUL 19 2013
PAZ060-200100-
BERKS PA-
824 PM EDT FRI JUL 19 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...
AT 822 PM EDT...A STRONG THUNDERSTORM WAS NEAR DENVER...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WERNERSVILLE AROUND 835 PM...WHITFIELD
AROUND 840 PM...WYOMISSING HILLS AROUND 845 PM...LAURELDALE AROUND
850 PM...SHOEMAKERSVILLE AROUND 855 PM AND FLEETWOOD AROUND 900 PM.
LAT...LON 4057 7587 4033 7568 4021 7600 4029 7612
4035 7620 4036 7621
FROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:05 PM EDT | Special Weather Statement | PHI | Hunterdon | 25 min |
| Jul 19, 8:26 PM EDT | Special Weather Statement | PHI | Hunterdon | 34 min |
| Jul 19, 8:58 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 32 min |
| Jul 19, 9:24 PM EDT | Special Weather Statement | PHI | Somerset | 36 min |
| Jul 20, 4:18 PM EDT | Special Weather Statement | PHI | Morris | 57 min |
| Jul 20, 5:47 PM EDT | Special Weather Statement | PHI | Monmouth | 58 min |
| Jul 20, 6:36 PM EDT | Special Weather Statement | PHI | Somerset | 39 min |
| Jul 20, 6:41 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Somerset | 64 min |
| Jul 20, 6:57 PM EDT | Special Weather Statement | PHI | Hunterdon | 63 min |
| Jul 20, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 59 min |
| Jul 20, 7:54 PM EDT | Special Weather Statement | PHI | Salem | 66 min |
| Jul 19, 8:33 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 42 min |
| Jul 19, 9:01 PM EDT | Special Weather Statement | PHI | Chester | 29 min |
| Jul 19, 9:07 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Northampton | 38 min |
| Jul 19, 9:41 PM EDT | Special Weather Statement | PHI | Northampton | 34 min |
| Jul 20, 2:39 PM EDT | Special Weather Statement | PHI | Monroe | 51 min |
| Jul 20, 3:31 PM EDT | Special Weather Statement | PHI | Monroe | 59 min |
| Jul 20, 5:13 PM EDT | Special Weather Statement | PHI | Lehigh | 62 min |
| Jul 19, 8:42 PM EDT | Special Weather Statement | PHI | Cecil | 33 min |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.